# SDR MWEA020250

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5711 · Wing Spar
- Part: Cap
- Part number: 5919153529
- Condition: Inadequate
- Location: Station 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH CARRY OVER 2681. LOWER CAP REPAIR, LEFT WING, AT STATION 380 REQUIRES REMOVING TEMPORARY REPAIR AND INSTALLATION OF PERMANENT REPAIR.  --  FABRICATED AND INSTALLED FILLERS AND REPAIR ANGLES.
